Skip to content Skip to navigation

Existence and Regularity for the Neumann Problem to the Poisson Equation and an Application to the Maxwell-Stokes Type Equation

Commun. Math. Anal.
Volume 21, Number 1 (2018), 54 - 66

Existence and Regularity for the Neumann Problem to the Poisson Equation and an Application to the Maxwell-Stokes Type Equation

Price: $20.00

Abstract

In this paper, we consider the Neumann problem for the Laplace operator with a given data containing a divergence of a vector field. We demonstrate the existence and regularity of a weak solution. As an application, we consider the existence and regularity of a weak solution in regard to the Maxwell-Stokes type equation.


Fatal error: Unsupported operand types in /home/content/01/5820001/html/sites/all/modules/rules/includes/faces.inc on line 233